Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 267629, 9 pages
http://dx.doi.org/10.1155/2013/267629
Research Article

Applicability of Simplified Simulation Models for Perforation-Mediated Modified Atmosphere Packaging of Fresh Produce

Department of Food Science and Biotechnology, Kyungnam University, 449 Woryeong-dong, Masanhappo-gu, Changwon 631-701, Republic of Korea

Received 6 May 2013; Accepted 28 June 2013

Academic Editor: Vanee Chonhenchob

Copyright © 2013 Min-Ji Kwon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min-Ji Kwon, Yun Hee Jo, Duck Soon An, and Dong Sun Lee, “Applicability of Simplified Simulation Models for Perforation-Mediated Modified Atmosphere Packaging of Fresh Produce,” Mathematical Problems in Engineering, vol. 2013, Article ID 267629, 9 pages, 2013. https://doi.org/10.1155/2013/267629.